# SDR AWXA200400738

- Difficulty date: June 12, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348002034300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 2 INCHES CRACK WAS FOUND ON RT AFT SHEAR PLATE OB OF Y1292 RT, AFT OF FR 68. MAINTENANCE REMOVED CRACKED SHEAR PLATE FROM FR 66 TO FR 68+10, Y1292; FABRICATED A NEW REPLACEMENT SHEAR PLATE IAW DWG 18D53480020; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 8 & 12.
